# SDR DJFA20120918008

- Difficulty date: September 18, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N448LX
- Make and model: Beech 400A
- Aircraft serial: RK305
- Aircraft time: 8,412 hours, 7,096 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A211135
- Condition: Cracked
- Location: Zone 300
- Part time: 8,412 hours, 7,096 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  RIB  WAS FOUND CRACKED ON THE LOWER FLANGE AT LT HORIZONTAL CANTED BS 13.78, BETWEEN THE FWD AND AFT SPARS.  CRACKS EMANATE FROM THE FASTENER HOLES.  RIB REPLACED.
